RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 2, Pages 140–171 (Mi izv8575)  

Integrals of Bessel processes and multi-dimensional Ornstein–Uhlenbeck processes: exact asymptotics for $L^p$-functionals

V. R. Fatalov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We prove results on exact asymptotics of the expectations $\mathbf{E}_a \exp (-\int_0^T \xi_q^p(t)  dt )$, $\mathbf{E}_a [ \exp (-\int_0^T \xi_q^p(t)  dt ) | \xi_q(T)=b ]$ as $T\to\infty$ for $p>0$, $a\geq 0$, $b\geq 0$, where $\xi_q(t)$, $t\geq 0$, is a Bessel process of order $q\geq-1/2$. We also find exact asymptotics of the probabilities $\mathbf{P} \{ \int_0^1 \sum_{k=1}^n |Y_k(t)|^p  dt \leq \varepsilon^p \}$, $\mathbf{P} \{ \int_0^1 [ \sum_{k=1}^n Y_k^2(t) ]^{p/2}  dt \leq \varepsilon^p \}$ as $\varepsilon\to 0$, where $\mathbf{Y}(t)=(Y_1(t),…, Y_n(t))$, $t\geq 0$, is the $n$-dimensional non-stationary Ornstein–Uhlenbeck process with a parameter $\gamma=(\gamma_1, …, \gamma_n)$ starting at the origin. We also obtain a number of other results. Numerical values of the asymptotics are given for $p=1$, $p=2$.

Keywords: Bessel processes, Feynman–Kac formula, multi-dimensional Wiener process, Girsanov's theorem, small deviations, Schrödinger operator, Airy function, Bessel function.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00050
This paper was written with the support of the Russian Foundation for Basic Research (grant no. 11-01-00050).


DOI: https://doi.org/10.4213/im8575

Full text: PDF file (924 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:2, 377–406

Bibliographic databases:

Document Type: Article
UDC: 519.21
MSC: 60F25, 60J25
Received: 21.05.2016
Revised: 12.08.2016

Citation: V. R. Fatalov, “Integrals of Bessel processes and multi-dimensional Ornstein–Uhlenbeck processes: exact asymptotics for $L^p$-functionals”, Izv. RAN. Ser. Mat., 82:2 (2018), 140–171; Izv. Math., 82:2 (2018), 377–406

Citation in format AMSBIB
\Bibitem{Fat18}
\by V.~R.~Fatalov
\paper Integrals of Bessel processes and multi-dimensional Ornstein--Uhlenbeck processes:
exact asymptotics for $L^p$-functionals
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 2
\pages 140--171
\mathnet{http://mi.mathnet.ru/izv8575}
\crossref{https://doi.org/10.4213/im8575}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82..377F}
\elib{http://elibrary.ru/item.asp?id=32641302}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 2
\pages 377--406
\crossref{https://doi.org/10.1070/IM8575}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000431980900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85046636646}


Linking options:
  • http://mi.mathnet.ru/eng/izv8575
  • https://doi.org/10.4213/im8575
  • http://mi.mathnet.ru/eng/izv/v82/i2/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:110
    References:14
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019